I just got my first injection of Testosterone Cyprionate, 200mg at the doctor's office last Wednesday (9/30). I haven't changed a single thing about my diet since then, yet since this Saturday (10/3), I've been experiencing increasingly frequent diarrhea, really terrible gas, stomach cramps & bloating. I don't feel "sick" at all, and was actually in the gym every day until this morning when I had to go both right when I woke up, right when I got to the gym (10 minute drive from home), and immediately after getting on the elliptical trainer. At that point I gave up, not wanting to...ahem...have an accident.
I haven't yet eaten anything today (its 1010 am), and yet the gas, bloating, and feeling that I'm going to need to rush to the bathroom soon continues.
My diet consists of grilled chicken/grilled flank steak, lettuce, tomatoes, onions, cilantro, sour cream (occasional caesar dressing), string cheese, almonds, occasional roast beef, occasional mayo, and occasional mustard. I drink 1+ gallons of water a day, and about 3-4 cups off coffee with heavy cream per day.
Below are the medications / supplemenets that I'm on. Again, literally nothing has changed in my diet or routine since my T injection.
Wellbutrin XL (300mg daily)
NOW Foods ADAM Softgels Superior Men's Health Multivitamin (2 capsules daily)
NOW Foods Vitamin D-3 5000 IU
I really don't think this could be food poisoning - wouldn't I be sweaty, have a headache, etc. if that was the case? Literally I would feel better than I ever have if I didn't have this GI stuff going on - I really think the T is starting to kick in, and my performance in the gym the past few days has been measurably better than previous weeks.
OK, if any of you have any ideas, I'm all ears here. Stuck at home within sight of a porcelain throne until this (hopefully) passes...